# SDR SIMA20120209001

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 23,802 hours, 17,538 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100001
- Part serial: 10021
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND LEFT ELEVATOR HAS LIGHTNING DAMAGE ON TRAILING EDGE BETWEEN RIBS 13 AND 14.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-55MR-072.  THE AIRCRAFT WAS RETURNED TO SERVICE.
